# SDR CA071214008

- Difficulty date: December 13, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 608 hours
- Engine: Pwc PW545B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: CAC99126259
- Condition: Failed
- Location: Mlg
- Part time: 585 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT LANDING GEAR SELECTION, THE LANDING GEAR DID NOT COME DOWN AND NONE OF THE FOLLOWING INDICATIONS WERE OBSERVED:  HYD PUMP OPERATION GEAR MOVEMENT / NOISE GEAR DOWN LIGHTS INDICATION ON THE CONTROLLER,  NOTE: ALL OTHER HYD CONSUMERS WERE OPERATIONAL THE GEAR WAS RECYCLED WITH NO SUCCESS. A GO-AROUND WAS INITIATED THEN THE ABNORMAL/EMERGENCY CHECKLIST WAS REVIEWED AND CARRIED OUT, GEAR CAME DOWN AND LOCKED . VALVE REPLACED GEAR SYS, OK (TC NR 20071214008)
